An attracting limit cycle of an odd-dimensional circular gene network model
Sibirskij žurnal industrialʹnoj matematiki, Tome 25 (2022) no. 3, pp. 25-32
Cet article a éte moissonné depuis la source Math-Net.Ru
For an odd-dimensional autonomous system which simulates functioning of a circular gene network regulated by negative feedbacks only, we construct an invariant domain homeomorphic to torus. This domain contains a limit cycle of this system, and trajectories of all its points are attracted by this cycle.
Keywords:
circular gene network model, negative feedbacks, fixed point, limit cycle.
Mots-clés : invariant torus, Poincaré mapping
Mots-clés : invariant torus, Poincaré mapping
@article{SJIM_2022_25_3_a2,
author = {V. V. Ivanov},
title = {An attracting limit cycle of an odd-dimensional circular gene network model},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {25--32},
year = {2022},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2022_25_3_a2/}
}
V. V. Ivanov. An attracting limit cycle of an odd-dimensional circular gene network model. Sibirskij žurnal industrialʹnoj matematiki, Tome 25 (2022) no. 3, pp. 25-32. http://geodesic.mathdoc.fr/item/SJIM_2022_25_3_a2/
[1] V. P. Golubyatnikov, V. V. Ivanov, “Tsikly v nechetnomernykh modelyakh koltsevykh gennykh setei”, Sib. zhurn. industr. matematiki, 21:4 (2018), 28–38
[2] V. P. Golubyatnikov, V. V. Ivanov, L. S. Minushkina, “O suschestvovanii tsikla v odnoi nesimmetrichnoi modeli koltsevoi gennoi seti”, Sib. zhurn. chistoi i prikl. matematiki, 18:3 (2018), 26–32
[3] V. P. Golubyatnikov, V. V. Ivanov, “Edinstvennost i ustoichivost tsikla v trekhmernykh blochnolineinykh modelyakh koltsevykh gennykh setei”, Sib. zhurn. chistoi i prikl. matematiki, 18:4 (2018), 19–28
[4] N. B. Ayupova, V. P. Golubyatnikov, “Ob odnom tsikle v pyatimernoi modeli koltsevoi gennoi seti”, Sib. zhurn. industr. matematiki, 24:3 (2021), 19–29